MathSciNet Relay Station
MathSciNet bibliographic data
MR2251331 47G10 (47B06 47B07)
Lomakina, E. N.; Stepanov, V. D. Asymptotic estimates for the approximation and entropy numbers of the one-weight Riemann-Liouville operator. (Russian) Mat. Tr. 9 (2006), no. 1, 52–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement